# SDR LR7A08091

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 58,317 hours, 35,190 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 7143257
- Part serial: C9545
- Condition: Damaged
- Location: Nr 3 Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED NR 3 PROPELLER RPM OUT OF LIMITS.  PERFORMED ENGINE SHUT DOWN IAW ESP.  NR 3 PROPELLER VALVE HOUSING REPLACED IAW LAC JOB CARD HN61135, OPS CHECK GOOD.
